ZIMMER BIOMET, INC. TOGGLELOC XL W/ZIPLOOP INLINE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
110005090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products, part (lot): 110005090 (0002631128).G2: foreign - event occurred in poland.The reported event could not be confirmed.No product was returned, and no pictures were provided; therefore, visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during arthroscopy with anterior cruciate ligament reconstruction, the fixation device¿s thread broke intra-operatively; a second fixation device was then used, and its threads tore again, and the procedure was ultimately completed using a third fixation device successfully.Both malfunctioning devices were recovered, and no parts remained in the patient.There were no known impacts or consequences to the patient, and the procedure was completed.Attempts have been made, and no further information has been provided.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6; h10 the reported event could not be confirmed.Visual examination of the returned devices identified that for one item returned, the only part of the device that was returned is the suture button.The carrier, saddle, and white suture were not returned with the device.The second returned item shows signs of use.The device was returned without the white suture.The carrier, saddle, and button were returned with four (4) lines being threaded through the saddles on the device.A review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.